# SDR UALA2009111803598

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 40,917 hours, 15,789 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD REVERSER SLEEVE UPPER AFT SECTION HAS A CRACK IN SKIN.   REMOVED OUTBOARD SLEEVE BLISTER FAIRING, CUTOUT DAMAGE, LAID OUT RIVET PATTERN FOR REPAIR DOUBLERS.  NEED TO MANUFACTURE REPAIR DOUBLERS AND FILLERS FOR TWO AREAS OF DAMAGE AND REINSTALL FAIRING.  ACP'D HFEC INSPECTION OF CUT OUT EDGES AND ALL REPAIR FASTENER HOLES.  NO DAMAGE FOUND.  MFG'D TWO EACH DOUBLERS AND FILLERS.  INSTALLED BOTH DOUBLERS AND FILLERS AND RE-INSTALLED FAIRING, SEALED AND PAINTED.
